# SDR N6WA2013031701

- Difficulty date: March 17, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 26,021 hours, 19,056 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR CAUTION MESSAGE AND PROX 2 FAIL.  INSPECTED FWD CARGO DOOR HARNESS, OPENED AND CLOSED DOOR, ALL OPERATIONS ARE NORMAL. NO EICAS MESSAGE AT THIS TIME IAW AMM 52-70-00.
